MAUDE Adverse Event Report: KeyMed (Medical and Industrial Equipment) Ltd. FLUSHING PUMP OFP-2 (ROW); Olympus Flushing Pump

KeyMed (Medical and Industrial Equipment) Ltd. FLUSHING PUMP OFP-2 (ROW); Olympus Flushing Pump
Model Number K10001145
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported abnormal pump head pressure during inspection for use involving an olympus flushing pump.There was no patient involvement.
 
Additional Manufacturer Narrative
E1.Initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
FLUSHING PUMP OFP-2 (ROW)
Common Device Name
Olympus Flushing Pump
Manufacturer (Section D)
KeyMed (Medical and Industrial Equipment) Ltd.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KeyMed (Medical and Industrial Equipment) Ltd.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50840762
Report Number9611174-2026-00208
Device Sequence Number21321486
Product Code FEQ
UDI-Device Identifier15019778003238
UDI-Public15019778003238
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown